Alert archive / California / Flash Flood Warnings in 2011
Flash Flood Warning 27, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 6, 2011, 1:29 PM PDT for Inyo County, California. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2011, 1:29 PM PDT (20:29 UTC)
- Expired
- Jul 6, 2011, 3:30 PM PDT
- In force
- 2 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Inyo County, CA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 3:34 PM PDT | FLASH FLOOD | 8 Ne Olancha, CA | PER CHP WEB PAGE ROADWAY FLOODING WAS REPORTED ON STATE ROUTE 190 JUST EAST OF GUNSITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Edwards AFB, CA (KEDW), launched 12:00Z, 8.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -273 J/kg
- Mixed-layer LCL
- 2088 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
350 WGUS55 KVEF 062029 FFWVEF CAC027-062230- /O.NEW.KVEF.FF.W.0027.110706T2029Z-110706T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 129 PM PDT WED JUL 6 2011 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL INYO COUNTY IN EASTERN CALIFORNIA... * UNTIL 330 PM PDT. * AT 119 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM LOCATED 5 MILES NORTHEAST OF OLANCHA ALONG HIGHWAY 190 AND ADDITIONAL STORMS SOUTH OF HIGHWAY 190. THESE STORMS ARE NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE...PANAMINT SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS. CAMPERS AND HIKERS SHOULD BE ALERT TO THE POSSIBILITY OF RAPIDLY RISING WATER AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND IF FLASH FLOODING IS OBSERVED. && LAT...LON 3645 11801 3641 11744 3599 11742 3595 11788 $$ JS
2 follow-up statements
782 WGUS75 KVEF 062143 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 243 PM PDT WED JUL 6 2011 CAC027-062230- /O.CON.KVEF.FF.W.0027.000000T0000Z-110706T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INYO CA- 243 PM PDT WED JUL 6 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM PDT FOR CENTRAL INYO COUNTY ALONG HIGHWAY 190 FROM JUST EAST OF OLANCHA TO PANAMINT SPRINGS AND SOUTH TO NEAR THE INYO AND SAN BERNARDINO COUNTY LINE... AT 230 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING MODERATE TO HEAVY RAIN IN THE WARNING AREA. THESE STORMS REMAIN NEARLY STATIONARY AND WERE LOCATED JUST EAST OF OLANCHA AND SOUTH OF HIGHWAY 190 TO PANAMINT SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING CONTINUES TO BE POSSIBLE IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS. && LAT...LON 3645 11801 3641 11744 3599 11742 3595 11788 $$ JS
455 WGUS75 KVEF 062228 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 328 PM PDT WED JUL 6 2011 CAC027-062233- /O.EXP.KVEF.FF.W.0027.000000T0000Z-110706T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INYO CA- 328 PM PDT WED JUL 6 2011 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 330 PM PDT FOR AREAS IN CENTRAL INYO COUNTY ALONG HIGHWAY 190 JUST EAST OF OLANCHA TO PANAMINT SPRINGS AND SOUTH OF THE HIGHWAY TO NEAR THE INYO AND SAN BERNARDINO COUNTY LINE... ALTHOUGH THE HEAVIER RAIN PRODUCING THUNDERSTORMS HAVE DIMINISHED IN INTENSITY...EARLIER HEAVY RAIN IS LIKELY STILL CAUSING ELEVATED WATER LEVELS IN WASHES AND IMPACTING LOW WATER CROSSINGS ON AREA ROADWAYS. TRAVELERS IN THIS GENERAL AREA...ESPECIALLY ALONG HIGHWAY 190 SHOULD USE CAUTION AS MODERATE FLOODING WAS REPORTED EARLIER BY THE CALIFORNIA HIGHWAY PATROL. LAT...LON 3645 11801 3641 11744 3599 11742 3595 11788 $$ JS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 10:56 AM PDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 6, 10:56 AM PDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1056 AM PDT WED JUL 6 2011
.SYNOPSIS...MONSOON MOISTURE WILL KEEP CHANCES FOR THUNDERSTORMS
OVER THE MOJAVE DESERT AND SOUTHERN GREAT BASIN THROUGH FRIDAY.
HEAVY RAIN ASSOCIATED WITH THUNDERSTORMS COULD LEAD TO LOCALIZED
FLASH FLOODING. DRIER AIR FROM THE WEST WILL LOWER THUNDERSTORM
CHANCES OVER THE WEEKEND WITH THE MOISTURE POSSIBLY BEING SCOURED
OUT OF NORTHWEST ARIZONA EARLY NEXT WEEK.
&&
.UPDATE...ISSUED THE EXPANDED FLASH FLOOD WATCH TO COVER ALL OF
CLARK...MOST OF MOHAVE AND THE NORTHERN PART OF SAN BERNARDINO
COUNTIES. SAME VALID TIME OF 19-05Z. CONVECTION ALREADY FIRING UP IN
NORTHEAST CLARK AND FAR SOUTHERN NYE COUNTIES.
&&
.PREV UPDATE...1005 AM...HAVE DECIDED TO EXPAND THE FLASH FLOOD
WATCH TO INCLUDE ALL OF CLARK COUNTY AND SAN BERNARDINO COUNTIES.
THE MCS PUSHED UP A BIG INCREASE IN MOISTURE TO OUR AREA. THE VEF
RAOB WENT FROM 1.17 TO 1.55 PWAT FROM 00Z TO 12Z...AND LIFTED
INDICES WENT UP AS WELL. DIFFERENTIAL SURFACE HEATING ALONG THE
CLOUD SHIELD TO OUR NORTH FROM LAST NIGHTS MCS WILL BECOME A FOCUS
FOR CONVECTION INITIATION. THE MCV IS THE OTHER FACTOR TODAY. SHORT
TERM PROGS BRING THE CENTER OF IT NEAR THE TIP OF SOUTHERN NEVADA
THIS AFTERNOON AND NO DOUBT THE ASSOCIATED LIFT/PVA/CONVERGENCE AND
LIGHT WINDS WILL MAKE FOR WET AND SLOW MOVING STORMS. WE WILL HAVE
AN ACTIVE DAY. WILL BE UPDATING FORECAST PRODUCTS SOON.
&&
.AVIATION...FOR MCCARRAN...THE MAIN FORECAST ISSUE FOR TODAY WILL BE
WHETHER THE MASSIVE THUNDERSTORM COMPLEX THAT MOVED INTO THE
SOUTHERN CWA EARLIER THIS MORNING PROVIDES A FOCUS FOR THUNDERSTORM
ACTIVITY WITHIN THE VALLEY. BASED ON A MODIFIED VERSION OF THIS
MORNINGS SOUNDING AND DISREGARDING ANY POTENTIAL THUNDERSTORM
OUTFLOW INITIATING STORMS EARLIER...THE PLAN IS TO INTRODUCE A TEMPO
GROUP FOR TSRA WITH THE 18Z PACKAGE STARTING AT 21 OR 22Z THIS
AFTERNOON. WINDS MAY STAY IN A MORE EAST TO SOUTHEAST DIRECTION INTO
THE EARLY AFTERNOON BEFORE SWINGING TO THE SOUTHWEST. CLOUDS MAY
THIN SOMEWHAT OVER THE NEXT HOUR OR TWO BUT SHOULD FILL BACK IN FOR
BKN CLOUD COVER THIS AFTERNOON. THERE WILL BE A CHANCE FOR TSRA IN
ALL OF THE APPROACH CORRIDORS THROUGH THIS EVENING.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...THUNDERSTORMS ARE BEGINNING TO FIRE ALREADY THIS
MORNING IN EASTERN CLARK AND SOUTHERN NYE COUNTY. LOOK FOR SCT SHRA
AND TSRA TO DEVELOP ACROSS MUCH OF THE AREA ONCE AGAIN LATER THIS
MORNING INTO THE AFTERNOON AND EVENING CREATING AREAS OF GUSTY AND
ERRATIC WINDS...REDUCED CIGS AND VSBY DUE TO HEAVY RAIN AND BLDU.
THE MAIN FOCUS FOR ACTIVITY LATER TODAY INTO THIS EVENING LOOKS TO
BE ACROSS THE SOUTHERN GREAT BASIN AS WELL AS INTO DEATH VALLEY
NATIONAL PARK. AWAY FROM TSRA AND OUTFLOW BOUNDARIES...WINDS WILL
GENERALLY FOLLOW TYPICAL DIURNAL DIRECTIONAL TRENDS. -SALMEN
&&
.PREV DISCUSSION...
428 AM PDT WED JUL 6 2011
.SHORT TERM...VERY ACTIVE LATE EVENING/EARLY MORNING OVER THE LOWER
COLORADO RIVER VALLEY AS MCS BROUGHT HEAVY RAIN AND SEVERE WINDS TO
LAKE HAVASU CITY AND NEEDLES. GUSTS UP TO 50 MPH WERE REPORTED NORTH
TO BULLHEAD CITY AS OUTFLOW BOUNDARY MOVED NORTHWARD. MCS NOW
DECAYING OVER EASTERN CALIFORNIA AS CLOUD TOPS WARM. AREA OF LIGHT
RAIN SHOWERS ALONG WITH EMBEDDED ISOLATED THUNDERSTORMS OVER EASTERN
SAN BERNARDINO COUNTY ALSO SHRINKING AS IT MOVES WESTWARD. ANOTHER
AREA OF RAIN SHOWERS OVER MOHAVE COUNTY BETWEEN DOLAN SPRINGS AND
MEADVIEW IS MOVING WEST AND IF SHOWERS HOLD TOGETHER LONG ENOUGH
THEY SHOULD BE TO LAS VEGAS AROUND 7 AM.
AFTER MANY PARTS OF THE AREA GOT WORKED OVER YESTERDAY/EARLY THIS
MORNING...WHERE WILL BE THE HOT SPOT TODAY. USING RECENT HISTORY AS
MY GUIDE. AREAS THAT SAW STRONG STORMS SUNDAY HAD A DOWN DAY
MONDAY...AND BACK UP TUESDAY. WITH BOUNDARY LAYER WORKED OVER BY MCS
BELIEVE THE SOUTHERN AREAS WILL HAVE A DIFFICULT TIME RECOVERING SO
DID TRIM BACK POPS SOME THIS AFTERNOON AND EVENING. MODELS DO
INDICATE AN UPPER LEVEL DISTURBANCE OR MAY BE A MCV FROM DECAYING
MCS OVER THE LOWER COLORADO RIVER WHICH SLOWLY DRIFT NORTHWARD INTO
SOUTHERN CLARK OR NORTHEAST SAN BERNARDINO COUNTY THIS AFTERNOON.
EXTENSIVE CLOUDINESS ASSOCIATED WITH THIS FEATURE WILL LIKELY SET UP
A DIFFERENTIAL HEATING BOUNDARY WHICH WOULD BE THE AREA FOR STRONG
THUNDERSTORMS AND HEAVY RAIN. THINKING THIS BOUNDARY WILL LIE
NORTHWEST OF THIS MCV...ACROSS INYO AND NYE COUNTY DURING MAX
HEATING. AIR MASS JUICED AS PRECIP. WATER VALUES OVER 200 PCT OF
NORMAL IN SOME AREAS. SO DECIDED TO GO OUT WITH A FLASH FLOOD WATCH
FOR EASTERN INYO COUNTY AS WELL AS ESMERALDA...SOUTHERN HALF OF NYE
COUNTY AND WESTERN CLARK COUNTY FROM NOON UNTIL 9 PM. IN ANOTHER 6
HOURS...FOLLOWING SHIFT CAN HOPEFULLY PINPOINT ANY ADDITIONAL AREAS
THAT MAY NEED A WATCH. NOT MUCH CHANGE IN THE OVERALL PATTERN
THURSDAY AND FRIDAY AS WELL ABOVE NORMAL PRECIP. WATER VALUES
CONTINUE.
.LONG TERM...DUE TO ONGOING WEATHER EARLY THIS MORNING LITTLE
CHANGE WAS MADE TO EXTENDED GRIDS. MODELS SHOWING DRIER AIR WORKING
INTO THE AREA FROM THE NORTHWEST OVER THE WEEKEND. THUNDERSTORMS
WILL BECOME MORE ISOLATED OVER THE WEST HEADING INTO THE WEEKEND.
WHETHER DRIER CONDITIONS PUSH ENTIRELY THROUGH THE CWA NEXT WEEK AS
MODELS ARE SHOWING IS VERY UNCERTAIN. TO ACCOUNT FOR THE
UNCERTAINTY...DID NOT REMOVE TSTORMS ALTOGETHER BUT LINGERED THEM
ACROSS NORTHEAST MOHAVE COUNTY IN CASE THE MOISTURE DOES NOT GET
ENTIRELY FLUSHED. TEMPERATURES SHOULD WARM TO AROUND NORMAL LEVELS
EACH DAY BUT WILL BE DEPENDENT ON THE THICKNESS AND TIMING OF CLOUD
COVER. WINDS IN GENERAL ARE EXPECTED TO BE LIGHT THURSDAY AND FRIDAY
BUT COULD BECOME GUSTY FROM THE SOUTHWEST OVER THE WEEKEND INTO
EARLY NEXT WEEK IF A PACIFIC TROUGH IS ABLE TO PUSH FAR ENOUGH
INLAND AND FAR ENOUGH SOUTH.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 10 PM PDT THIS EVENING FOR NVZ014-
016>022.
AZ...FLASH FLOOD WATCH UNTIL 10 PM MST THIS EVENING FOR AZZ001-003-
036.
CA...FLASH FLOOD WATCH UNTIL 10 PM PDT THIS EVENING FOR CAZ522>524.
&&
UPDATE...JACQUES
DISCUSSION...PIERCE
AVIATION...STACHELSKI
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Jul 6, 11:56 AM PDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 1156 AM PDT WED JUL 6 2011 AZZ001-003-036-CAZ522>524-NVZ014-016>022-071000- NORTHWEST PLATEAU-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT- ESMERALDA AND CENTRAL NYE COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 1156 AM PDT WED JUL 6 2011 /1156 AM MST WED JUL 6 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT FLASH FLOOD WATCH FOR PORTIONS OF CALIFORNIA...NEVADA AND ARIZONA FROM NOON UNTIL 10 PM THIS EVENING. INCLUDING THE FOLLOWING AREAS...IN CALIFORNIA...INYO COUNTY TO INCLUDE DEATH VALLEY NATIONAL PARK AND THE NORTHERN HALF OF SAN BERNARDINO COUNTY. IN NEVADA...ESMERALDA...CLARK AND SOUTHERN NYE COUNTIES...IN ARIZONA MOHAVE COUNTY. INTENSE RAINFALL RATES OF UP TO 2 INCHES AN HOUR POSSIBLE WHICH WOULD LEAD TO FLASH FLOODING OF NORMALLY DRY WASHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS CHANCES CONTINUE THURSDAY AND FRIDAY WITH HEAVY RAINFALL A CONCERN. DRIER AIR FROM THE WEST WILL SPREAD EAST OVER THE WEEKEND LEADING TO A DECREASE IN THUNDERSTORMS OVER THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY IN THE AREAS INSIDE THE FLASH FLOOD WATCH. AZZ002-CAZ519>521-525>527-NVZ015-071000- LOWER COLORADO RIVER VALLEY-EASTERN SIERRA SLOPES-OWENS VALLEY- WHITE MOUNTAINS OF INYO COUNTY-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY- 1156 AM PDT WED JUL 6 2011 /1156 AM MST WED JUL 6 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS CHANCES CONTINUE THURSDAY AND FRIDAY WITH HEAVY RAINFALL A CONCERN. DRIER AIR FROM THE WEST WILL SPREAD EAST OVER THE WEEKEND LEADING TO A DECREASE IN THUNDERSTORMS OVER THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 6, 11:33 AM PDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1133 AM PDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HEAVY RAIN MT. CHARLESTON 36.28N 115.62W
07/06/2011 E0.00 INCH CLARK NV CO-OP OBSERVER
MT. CHARLESTON FIRE STATION REPORTS ABOUT THREE INCHES OF
WATER OVER A FEW ROADWAYS IN TOWN. WATER HAS SINCE
RECEEDED.
&&
JGGThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 11:19 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 76 min |
| Jul 5, 11:49 PM PDT | Flash Flood Warning | VEF | San Bernardino | 116 min |
| Jul 6, 12:04 AM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 41 min |
| Jul 6, 12:15 AM PDT | Flash Flood Warning | VEF | San Bernardino | 2 hr |
| Jul 6, 4:40 AM PDT | Flash Flood Watch | VEF | Inyo, San Bernardino | 17 hr |
| Jul 6, 12:14 PM PDT | Areal Flood Advisory | VEF | Inyo | 2 hr |
| Jul 6, 12:31 PM PDT | Areal Flood Advisory | VEF | Inyo | 119 min |
| Jul 6, 1:12 PM PDT | Flash Flood Warning | VEF | Inyo | 2 hr |
| Jul 6, 4:07 PM PDT | Flash Flood Warning | VEF | Inyo | 3 hr |
| Jul 6, 4:12 PM PDT | Flash Flood Warning | VEF | Inyo | 3 hr |
| Jul 6, 4:55 PM PDT | Flash Flood Warning | VEF | Inyo | 2 hr |
Nearby
Flash Flood Warnings in California, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.